# SDR AALA202209072781

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 77,963 hours, 31,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CANNON PLUG FOR EMERGENCY LIGHT AT SEAT 13ABC WIRE IS BROKEN. REPAIRED BROKEN WIRE PER ESPM 20-48-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
